RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 1, Pages 54–58 (Mi dan8618)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Spectra of uniform convergence

K. I. Oskolkov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (643 kB)

Bibliographic databases:
UDC: 517.5
Presented: С. М. Никольский
Received: 03.02.1986

Citation: K. I. Oskolkov, “Spectra of uniform convergence”, Dokl. Akad. Nauk SSSR, 288:1 (1986), 54–58

Citation in format AMSBIB
\Bibitem{Osk86}
\by K.~I.~Oskolkov
\paper Spectra of uniform convergence
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 1
\pages 54--58
\mathnet{http://mi.mathnet.ru/dan8618}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=841141}
\zmath{https://zbmath.org/?q=an:0609.42007}


Linking options:
  • http://mi.mathnet.ru/eng/dan8618
  • http://mi.mathnet.ru/eng/dan/v288/i1/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Arkhipov, K. I. Oskolkov, “On a special trigonometric series and its applications”, Math. USSR-Sb., 62:1 (1989), 145–155  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:36
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020